# SDR USAA2012121700027

- Difficulty date: November 30, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 100,481 hours, 19,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN RADIUS OF VERTICAL CHORD IN NOSE LANDING GEAR WHEEL WELL AT BS 287, WL 173, RBL 25.  REPAIRED VERTICAL CHORD IN NOSE LANDING GEAR WHEEL WELL AT BS 287, WL 173, RBL 25 IAW B767 SRM 51-70-12-0G & 51-40-02-0G PAR. 7D, FIG 12.
